About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 195310, 11 pages
http://dx.doi.org/10.1155/2012/195310
Research Article

The Solution of a Class of Third-Order Boundary Value Problems by the Reproducing Kernel Method

1Department of Mathematics, Inner Mongolia University of Technology, Hohhot 010051, China
2Jining Teachers College, Jining 012000, China

Received 1 July 2012; Accepted 20 September 2012

Academic Editor: Wing-Sum Cheung

Copyright © 2012 Zhiyuan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Rashidinia and M. Ghasemi, “B-spline collocation for solution of two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2325–2342, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. N. Caglar, S. H. Caglar, and E. H. Twizell, “The numerical solution of third-order boundary-value problems with fourth-degree B-spline functions,” International Journal of Computer Mathematics, vol. 71, no. 3, pp. 373–381, 1999. View at Publisher · View at Google Scholar
  3. A. Khan and T. Aziz, “The numerical solution of third-order boundary-value problems using quintic splines,” Applied Mathematics and Computation, vol. 137, no. 2-3, pp. 253–260, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. A. Tirmizi, E. H. Twizell, and Siraj-Ul-Islam, “A numerical method for third-order non-linear boundary-value problems in engineering,” International Journal of Computer Mathematics, vol. 82, no. 1, pp. 103–109, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Tatari and M. Dehghan, “The use of the Adomian decomposition method for solving multipoint boundary value problems,” Physica Scripta, vol. 73, no. 6, pp. 672–676, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Haque, M. H. Baluch, and M. F. N. Mohsen, “Solution of multiple point nonlinear boundary value problems by method of weighted residuals,” International Journal of Computer Mathematics, vol. 18, no. 3, pp. 341–354, 1986.
  7. Y.-l. Wang and L. Chao, “Using reproducing kernel for solving a class of partial differential equation with variable-coefficients,” Applied Mathematics and Mechanics, vol. 29, no. 1, pp. 129–137, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. L. Wang, Z. Y. Li, Y. Cao, and X. H. Wan, “A new method for solving a class of mixed boundary value problems with singular coefficient,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2768–2772, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Chen and Z.-J. Chen, “The exact solution of system of linear operator equations in reproducing kernel spaces,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 56–61, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. L. Wang, C. L. Temuer, and J. Pang, “New algorithm for second-order boundary value problems of integro-differential equation,” Journal of Computational and Applied Mathematics, vol. 229, no. 1, pp. 1–6, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Islam, S. I. A. Tirmizi, and M. A. Khan, “Non-polynomial splines approachto the solution of asystem of third-order boundary-value problems,” Applied Mathematics Computation, vol. 168, no. 1, pp. 125–163, 2005.
  12. M. A. Noor and E. E. Al-Said, “Quartic splines solutions of third-order obstacle problems,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 307–316, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. E. A. Al-Said, “Numerical solutions for system of third-order boundary value problems,” International Journal of Computer Mathematics, vol. 78, no. 1, pp. 111–121, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. E. A. Al-Said and M. A. Noor, “Cubic splines method for a system of third-order boundary value problems,” Applied Mathematics and Computation, vol. 142, no. 2-3, pp. 195–204, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. A. Noor and A. K. Khalifa, “A numerical approach for odd-order obstacle problems,” International Journal of Computer Mathematics, vol. 54, no. 1, pp. 109–116, 1994.
  16. E. A. Al-Said, M. A. Noor, and A. K. Khalifa, “Finite difference scheme for variational inequalities,” Journal of Optimization Theory and Applications, vol. 89, no. 2, pp. 453–459, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. F. Gao and C.-M. Chi, “Solving third-order obstacle problems with quartic B-splines,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 270–274, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH